# SDR SIMA200125001

- Difficulty date: September 7, 2001
- Submitted: October 9, 2001
- Operation: Air carrier
- Aircraft: N320AE
- Make and model: Saab 340B
- Aircraft serial: 340B320
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Circuit Board
- Part number: E152000161
- Condition: Defective
- Location: Psu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAX - FLT 3202 - DURING CRUISE, FLIGHT ATTENDANT REPORTED ODOR OF BURNED ELECTRICAL INSULATION FROM GALLEY AREA BY COFFEE JUG. CIRCUIT BOARD IN PSU AT SEAT 3A FOUND DEFECTIVE.  REMOVED AND REPLACED SEAT 3A PSU IAW SAAB 340 AMM.  NO FURTHER BURNED ODORS NOTED. (M)
